Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discoloration and itching on the penis?

Hi doc, I am facing skin disease my penis and near by area. I used candid b lotion for sometime and it got reduced for sometime. But after few days it started again with very itching and skin color is getting changed there. Can you suggest. Regards,
Fri, 19 Dec 2014
Report Abuse
General & Family Physician 's  Response
Hi,
It seems that you might be having fungal infection on the part.
Apart from local application of anti-fungal lotion, go forone course of oral anti-fungal medicine like Flucanozole 150 mg once in a week for 4 weeks.
Keep local hygiene clean, dry and airy.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes discoloration and itching on the penis?

Hi, It seems that you might be having fungal infection on the part. Apart from local application of anti-fungal lotion, go forone course of oral anti-fungal medicine like Flucanozole 150 mg once in a week for 4 weeks. Keep local hygiene clean, dry and airy. Ok and take care.